# SDR CA050303006

- Difficulty date: March 1, 2005
- Submitted: January 21, 2008
- Operation: General aviation
- Aircraft: CGIRE
- Make and model: Lear 35A
- Engine: Garrtt TFE73122B
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 5226703002
- Condition: Wrong Part
- Location: Flight Computer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON OCTOBER 15, 2004 A FLIGHT COMPUTER (FC) WAS REPLACED ON AIRCRAFT.  THE REMOVED FC WAS THEN SENT FOR REPAIR. IT WAS DETERMINED THAT THE FC PN WAS NOT RECOGNIZED. IT WAS THEN SENT TO THE MFG FOR FURTHER INVESTIGATION. MFG CONFIRMED THAT THE INSTALLED ID PLATE WAS NOT THEIR OWN. THE PART WAS THEREFORE CLASSIFIED AS UNAPPROVED. ONCE NOTIFIED OF THE DISCREPANCY, SKYSERVICE PROCEEDED IN A TECHNICAL RECORD REVIEW TO DETERMINE THE ORIGIN OF THE SUBJECT PART. THE AIRCRAFT COMPONENT REPLACEMENT HISTORY HAS BEEN REVIEWED (STARTING BEGINNING OF 2000). NO FC REPLACEMENT HAS BEEN FOUND. (TC NR 20050303006)
